# SDR SWIA200617628

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 6,529 hours, 5,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING LEVEL EMERGENCY FLOOD LIGHT DOES NOT ILLUMINATE.  RELAMPED CEILING EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-10.  OPERATIONAL CHECKS GOOD.
